Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




12 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6986   OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7004   OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics (2019).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 441   OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
Introduction to tropical series and wave dynamic on them
N. Kalinin, M. Shkolnikov, Discrete and Continuous Dynamical Systems- Series A 38 (2018) 2827–2849.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322   OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5   OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society (2018).
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5999   OA
The cohomological Hall algebra of a preprojective algebra
Y. Yang, G. Zhao, Proceedings of the London Mathematical Society 116 (2018) 1029–1074.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
Harmonic dynamics of the Abelian sandpile
M. Lang, M. Shkolnikov, ArXiv (2018).
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 64   OA
Self-organized criticality and pattern emergence through the lens of tropical geometry
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, E. Lupercio, PNAS: Proceedings of the National Academy of Sciences of the United States of America 115 (2018) E8135–E8142.
View | DOI | Download (ext.)
 
2018 | Book Chapter | IST-REx-ID: 6525
Mirror symmetry with branes by equivariant verlinde formulas
T. Hausel, A. Mellit, D. Pei, in:, Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 687   OA
The critical CoHA of a quiver with potential
B. Davison, Quarterly Journal of Mathematics 68 (2017) 635–703.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed